# SDR ASAA2016013015184

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,841 hours, 8,776 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C6003
- Condition: Failed
- Location: Master Battery
- Part time: 2,733 hours, 1,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  REPLACED AUXILIARY  BATTERY CHARGER IAW AMM TASK 24-31-400-801.  AUXILIARY BATTERY CHARGER OPS NORMAL IAW AMM TASK 24-31-31-710-801.
